Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 126, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 4, 2012, 11:09 PM CDT for Howard County, Sherman County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2012, 11:09 PM CDT (04:09 UTC)
- Expired
- May 4, 2012, 11:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Howard County, NE, Sherman County, NE
The radar
The Grand Island radar (KUEX), 100 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 11:00 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 3007 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
668
WUUS53 KGID 050409
SVRGID
NEC093-163-050445-
/O.NEW.KGID.SV.W.0126.120505T0409Z-120505T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1109 PM CDT FRI MAY 4 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HOWARD COUNTY IN CENTRAL NEBRASKA...
EASTERN SHERMAN COUNTY IN CENTRAL NEBRASKA...
* UNTIL 1145 PM CDT
* AT 1107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FARWELL TO ASHTON...AND MOVING
SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FARWELL...ROCKVILLE...DANNEBROG AND BOELUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4138 9865 4105 9845 4104 9847 4105 9886
4132 9905
TIME...MOT...LOC 0408Z 310DEG 16KT 4122 9869 4120 9885
WIND...HAIL 60MPH 1.75IN
$$
CHESTER2 follow-up statements
166
WWUS53 KGID 050426
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1126 PM CDT FRI MAY 4 2012
NEC093-163-050445-
/O.CON.KGID.SV.W.0126.000000T0000Z-120505T0445Z/
HOWARD NE-SHERMAN NE-
1126 PM CDT FRI MAY 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SHERMAN AND WESTERN HOWARD COUNTIES UNTIL 1145 PM CDT...
AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF ASHTON...OR 27 MILES NORTHWEST OF GRAND ISLAND...MOVING
SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FARWELL...BOELUS AND DANNEBROG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4132 9864 4106 9850 4105 9854 4105 9886
4129 9896
TIME...MOT...LOC 0426Z 316DEG 13KT 4116 9875
WIND...HAIL 60MPH 1.00IN
$$
CHESTER182
WWUS53 KGID 050437
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1137 PM CDT FRI MAY 4 2012
NEC093-163-050446-
/O.EXP.KGID.SV.W.0126.000000T0000Z-120505T0445Z/
HOWARD NE-SHERMAN NE-
1137 PM CDT FRI MAY 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERMAN AND
WESTERN HOWARD COUNTIES WILL EXPIRE AT 1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.
LAT...LON 4132 9864 4106 9850 4105 9854 4105 9886
4129 9896
TIME...MOT...LOC 0436Z 316DEG 13KT 4113 9872
$$
CHESTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 5:49 PM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, May 4, 5:49 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 549 PM CDT FRI MAY 4 2012 .AVIATION...00Z KGRI TAF. AT LEAST FOR THE FIRST 12-15 HOURS OR SO OF THE FORECAST...CONFIDENCE IS FAIRLY LOW REGARDING THUNDERSTORM/FOG POTENTIAL. STARTING OFF THIS EVENING...COULD BE A CLOSE CALL WHETHER ANY STRONG TO SEVERE THUNDERSTORMS DEVELOPING 50-75 MILES NORTH OF THE TERMINAL SAG SOUTHWARD INTO THE AREA. AT LEAST FOR NOW WILL ASSUME THIS ACTIVITY REMAINS NORTH...BUT STAY TUNED FOR THE QUICK INCLUSION OF A TEMPO GROUP FOR POTENTIALLY SEVERE +TSRA MAINLY IN THE 01Z-05Z TIME FRAME IF THIS ACTIVITY BUILDS IN. LATER TONIGHT...THERE ARE FAIRLY STRONG SIGNALS THAT FOG AND POTENTIALLY A LOW CEILING WILL DEVELOP...BUT THIS IS ASSUMING THAT EFFECTS OF POSSIBLE CONVECTIVE OUTFLOW DO NOT HOLD FOG AT BAY...OR AT LEAST DELAY IT. AS A FIRST GUESS...AM HIGHLIGHTING A TEMPO GROUP FROM 10Z-14Z FOR LIFR VSBY/CIG. ONCE ANY MORNING FOG/STRATUS BURNS OFF...THE REST OF THE DAY SHOULD BE THUNDERSTORM FREE. SOUTHEAST WINDS WILL PICK UP ESPECIALLY DURING THE DAY...WITH GUST POTENTIAL TO AT LEAST 24KT. && .PREV DISCUSSION... /ISSUED 321 PM CDT FRI MAY 4 2012/ SHORT TERM...TONIGHT AND TOMORROW...PRIMARY FORECAST CONCERNS LIE WITH THUNDERSTORM CHANCES TONIGHT AND THE POTENTIAL FOR FOG EARLY TOMORROW MORNING. BEEN ANOTHER HOT AND MUGGY DAY ACROSS THE REGION...WITH LITTLE CHANGE IN THE PATTERN OVER THE PAST COUPLE DAYS...REMAINING FAIRLY ZONAL WITH OCCASIONAL WEAK AND DIFFICULT TO FIND WAVES THROUGH THROUGH THE FLOW. SURFACE LOW PRESSURE REMAINS OVER WRN PORTIONS OF KS...WITH THE MAIN WARM FRONT DRAPED ALONG/JUST NORTH OF THE NRN EDGE OF THE CWA...WITH A DRY LINE BOUNDARY JUST OFF THE SW CORNER. HUMID AIR MASS REMAINS IN PLACE...WITH DEWPOINTS WELL INTO THE 60S AND EVEN A FEW LOW 70S....WHILE TEMPS THIS AFTERNOON HAVE CLIMBED INTO THE 80S/LOWER 90S. NOT SURPRISINGLY...VERY HIGH INSTABILITY VALUES HAVE DEVELOPED ACROSS THE CWA...WITH THE MAIN AXIS ACROSS CENTRAL/ERN PORTIONS...3-4000+ J/KG OF MLCAPE. MODELS/SPC MESO PAGE ALSO SHOWING WRN LOCATIONS WITH AT LEAST SOME CAP/WARMER MID LEVEL TEMPS. ALREADY SEEING SOME ACTIVITY OFF TO THE NORTH OF THE CWA AND HAS PRODUCED AN OUTFLOW BOUNDARY...WHICH IS DRIFTING SOUTH TOWARD THE NRN BORDER OF THE CWA. ALSO SEEING SOME CU DEVELOPING ACROSS THE NW CORNER OF THE CWA...AND THOUGH THE UPPER LEVEL FORCING IS NOT GOOD...IT HASNT TAKEN MUCH THE PAST FEW DAYS TO GET SOME ISO/SCT THUNDERSTORMS GOING...SO THOUGH CONFIDENCE IN EXACTLY WHEN/WHERE ISN'T HIGH...CERTAINLY CANT RULE OUT SOMETHING POPPING STILL THIS AFTERNOON/EVENING. IF SOMETHING SHOULD GO...PLENTY OF INSTABILITY BUT WEAK OVERALL SHEAR TO WORK WITH...WOULD EXPECT THEM TO BECOME SEVERE. BEST CHANCES WILL BE THROUGH ROUGHLY MIDNIGHT...AND TRENDED POPS DOWN AFTER 06Z A TOUCH...IS POSSIBLE THINGS WILL HAVE SHIFTED OFF TO THE EAST. ONCE THE THUNDERSTORM POTENTIAL STARTS TO DIMINISH...FOG CONCERNS ARISE TONIGHT/EARLY SAT MORNING. NO CHANGE IN THE AIR MASS OVERNIGHT...WE HAVE WARM OVERNIGHT LOWS /UPPER 50S TO MID 60S/ AND SIMILAR DEWPOINTS IN PLACE...ALONG WITH FAIRLY LIGHT WINDS. WILL CONTINUE AREAS OF FOG MENTION...WITH A VIS<1/2 MILE AREA ACROSS THE NORTHEASTERN HALF...WHERE DEWPOINTS WILL BE HIGHEST...AND EXTENDED MENTION THROUGH MID MORNING. LOOKING TO SATURDAY...NO MAJOR CHANGES MADE TO THE FORECAST...WITH THE MAJORITY OF THEY REMAINING DRY...AND ANY POPS CONFINED TO THE FAR NWRN CORNER OF THE CWA MAINLY FOR LATE IN THE AFTERNOON. MODELS IN DECENT AGREEMENT SHOWING THE UPPER LEVEL PATTERN/SOUTHWESTERLY FLOW BECOMING MORE AMPLIFIED ACROSS THE AREA AS A STRONGER LOW PRESSURE SYSTEM MOVES INTO THE NORTHERN ROCKIES...WITH A TROUGH AXIS EXTENDING SOUTH. DEBATED PULLING POPS COMPLETELY THROUGH 00Z...BUT A COUPLE SOLUTIONS /LIKE THE NAM/ STILL SHOW ACTIVITY STARTING TO CREEP INTO THE CWA JUST PRIOR TO THAT TIME. THE MAIN SFC LOW THROUGH THE AFTERNOON REMAINS GENERALLY OVER WRN/NWRN KS...BECOMING A LITTLE MORE ORGANIZED WITH A SHARPER FRONTAL BOUNDARY DEVELOPING...EXTENDING NORTH THROUGH WRN NEB...THOUGH MODELS CONTINUE TO VARY ON THE EXACT LOCATION BY 00Z /LATEST NAM REMAINS THE FURTHEST EAST SOLUTION. WILL AGAIN SEE SIMILAR CONDITIONS TO TODAY...TEMPERATURES CLIMBING INTO THE 80S/90S...DEWPOINTS IN THE 60S/70S...GUSTY SOUTHEASTERLY WINDS. WILL AGAIN SEE VERY HIGH VALUES OF INSTABILITY DEVELOP...ESP ACROSS THE ERN HALF OF THE CWA...BUT MODELS ALSO SHOWING THINGS REMAINING CAPPED THROUGH THE AFTERNOON. LONG TERM...STARTING 00Z SUNDAY. LONG TERM MODEL SOLUTIONS SUGGEST UPPER LEVEL RIDGING WILL PERSIST OVER THE EASTERN HALF OF THE CONUS SUNDAY...WITH TROUGHING INFILTRATING THE WEST. THE WESTERN CONUS TROUGH IS EXPECTED TO PUSH INTO THE CENTRAL CONUS BY MONDAY...WITH UPPER LEVEL RIDGING BUILDING BACK INTO THE AREA BY WEDNESDAY. AT THE SURFACE A COLD FRONT IS EXPECTED TO CLEAR THE AREA EARLY SUNDAY MORNING...WITH MUCH COOLER AND DRIER LOW LEVEL AIR EXPECTED TO PUSH INTO THE AREA SUNDAY THROUGH TUESDAY. BY WEDNESDAY HOWEVER...THE SURFACE RIDGE IS EXPECTED TO PUSH OFF TO THE EAST...THUS ALLOWING FOR LOW LEVEL RETURN FLOW AND A WARMING TREND TO FINISH OUT THE EXTENDED FORECAST PERIOD. THE APPROACH AND EVENTUAL PASSAGE OF THE UPPER LEVEL TROUGH WILL BRING FURTHER CHANCES FOR PRECIPITATION TO OUR CWA SATURDAY NIGHT AND DURING THE DAY SUNDAY...WITH DRY CONDITIONS THEN INFILTRATING OUR AREA BEGINNING SUNDAY NIGHT. QPF FIELDS FROM THE SREF-MEAN...NAM...EC AND OPERATIONAL GFS ALL SUGGEST CONVECTION OVER THE NORTHERN AND CENTRAL HIGH PLAINS SATURDAY EVENING WILL PUSH EAST/SOUTHEASTWARD SATURDAY NIGHT/SUNDAY MORNING...WITH CONVECTIVE ACTIVITY LIKELY CLIPPING THE NORTHERN ONE-THIRD OF OUR CWA. CHANCES FOR PRECIPITATION SATURDAY NIGHT/SUNDAY MORNING BECOME MORE QUESTIONABLE AS ONE MOVES SOUTH ACROSS THE CWA...BUT THERE ARE STILL INDICATIONS FROM MULTIPLE MODEL SOLUTIONS THAT PRECIPITATION WILL BE REALIZED ACROSS PORTIONS OF NORTH CENTRAL KANSAS AS WELL. GIVEN ALL THIS...WENT AHEAD AND INCLUDED A RANGE OF POPS ACROSS OUR CWA 00Z-12Z SUNDAY...WITH LIKELY POPS ACROSS THE NORTHERN ONE-THIRD OF OUR CWA...TO SLIGHT CHANCE POPS ACROSS OUR SOUTH. SOME LINGERING PRECIPITATION WILL BE POSSIBLE ACROSS OUR AREA DURING THE DAY SUNDAY INTO SUNDAY EVENING...BUT WITH THE MID LEVEL TROUGH AXIS CLEARING OUR AREA AND RESULTANT SUBSIDENCE SETTLING IN...AND WITH LOW LEVEL DRY AIR ADVECTION ALSO INFILTRATING THE AREA...CURRENTLY BELIEVE MOST ALL PRECIPITATION SHOULD BE EXITING OUR AREA BY LATE SUNDAY AFTERNOON OR SUNDAY EVENING. AN OVERALL LACK IN KINEMATIC FORCING...ALONG WITH THE AFOREMENTIONED DRIER LOW LEVEL AIRMASS...SHOULD PRESENT DRY CONDITIONS TO THE AREA MONDAY THROUGH THURSDAY. RAIN CHANCES THEN RETURN TO OUR CWA NEXT FRIDAY AS LOW LEVEL MOISTURE AND MID LEVEL THERMAL ADVECTION BEGIN TO INCREASE ACROSS THE CENTRAL PLAINS. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...PFANNKUCH SHORT TERM...ADO LONG TERM...BRYANT
Hazardous weather outlook, May 4, 8:35 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 835 PM CDT FRI MAY 4 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 051200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 835 PM CDT FRI MAY 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THROUGH AT LEAST MIDNIGHT...A FEW SEVERE THUNDERSTORMS WILL CONTINUE AFFECTING PORTIONS OF SOUTH CENTRAL NEBRASKA...PRIMARILY NORTH OF A LINE FROM GOTHENBURG TO GENEVA NEBRASKA...BUT ESPECIALLY NORTH OF INTERSTATE 80. HAIL TO THE SIZE OF GOLF BALLS AND AND DAMAGING WIND GUSTS TO AROUND 60 MPH WILL BE THE MAIN THREATS...ALTHOUGH A TORNADO CANNOT BE COMPLETELY RULED OUT. AFTER MIDNIGHT...THUNDERSTORMS REMAIN POSSIBLE IN SOUTH CENTRAL NEBRASKA MAINLY EAST OF A LINE FROM LOUP CITY TO GENEVA...BUT BY THIS TIME THE THREAT FOR SEVERE WEATHER SHOULD BE DIMINISHED. ALSO LATE TONIGHT...THE COMBINATION OF MOIST AIR AND LIGHT WINDS WILL LEAD TO THE POTENTIAL FOR FOG DEVELOPMENT ACROSS THE ENTIRE OUTLOOK AREA...WITH VISIBILITIES OF ONE HALF MILE OR LESS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY MORNING WILL SEE THE CONTINUED POTENTIAL FOR FOG ACROSS THE OUTLOOK AREA...WITH VISIBILITIES LESS THAN A HALF A MILE POSSIBLE. SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN STARTING LATE SATURDAY AFTERNOON...AND CONTINUING SATURDAY EVENING AND NIGHT ALONG AN ADVANCING COLD FRONT...ESPECIALLY ACROSS SOUTH CENTRAL NEBRASKA. THE MAIN HAZARDS FROM THE STORMS WILL BE LARGE HAIL THE SIZE OF GOLF BALLS AND DAMAGING WINDS OF 60 MPH. A FEW NON SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE OUTLOOK AREA DURING THE DAY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH AT LEAST MIDNIGHT IN PORTIONS OF SOUTH CENTRAL NEBRASKA...MAINLY NORTH OF A GOTHENBURG TO GENEVA LINE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Local storm report, May 4, 10:12 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1012 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 2 W LITCHFIELD 41.16N 99.19W
05/04/2012 E1.00 INCH SHERMAN NE TRAINED SPOTTER
&&
GUERREROLocal storm report, May 4, 10:14 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1014 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL 3 E ORD 41.60N 98.87W
05/04/2012 E1.00 INCH VALLEY NE LAW ENFORCEMENT
&&
GUERREROLocal storm report, May 4, 10:15 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1015 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HEAVY RAIN ST. PAUL 41.21N 98.46W
05/04/2012 M1.80 INCH HOWARD NE BROADCAST MEDIA
STORM TOTAL OVER THE LAST TWO HOURS
&&
GUERREROLocal storm report, May 4, 10:23 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1023 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 3 N PLEASANTON 41.01N 99.09W
05/04/2012 E1.75 INCH BUFFALO NE TRAINED SPOTTER
&&
GUERREROLocal storm report, May 4, 10:31 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1031 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 10 ENE ORD 41.65N 98.74W
05/04/2012 E1.00 INCH GREELEY NE PUBLIC
HAILED FROM 745 TO 800.
0746 PM HAIL 9 ENE ORD 41.65N 98.77W
05/04/2012 E1.75 INCH VALLEY NE LAW ENFORCEMENT
HAIL UP TO GOLF BALL SIZE.
0805 PM HAIL 6 SE ORD 41.54N 98.85W
05/04/2012 E1.00 INCH VALLEY NE EMERGENCY MNGR
50 MPH WINDS REPORTED AS WELL.
0814 PM TSTM WND GST 4 N SCOTIA 41.53N 98.70W
05/04/2012 E50.00 MPH GREELEY NE LAW ENFORCEMENT
0814 PM HAIL 3 N NORTH LOUP 41.54N 98.78W
05/04/2012 E1.75 INCH VALLEY NE TRAINED SPOTTER
0824 PM HAIL 2 N SCOTIA 41.50N 98.70W
05/04/2012 E1.75 INCH GREELEY NE LAW ENFORCEMENT
0850 PM HAIL 8 NE ELBA 41.37N 98.46W
05/04/2012 E1.00 INCH HOWARD NE PUBLIC
0859 PM HAIL ELBA 41.28N 98.57W
05/04/2012 E1.00 INCH HOWARD NE LAW ENFORCEMENT
0907 PM HAIL 3 N ST. PAUL 41.26N 98.46W
05/04/2012 E1.50 INCH HOWARD NE LAW ENFORCEMENT
0910 PM HAIL 3 N ARCADIA 41.47N 99.13W
05/04/2012 E1.00 INCH VALLEY NE TRAINED SPOTTER
0911 PM HAIL 1 W ST. PAUL 41.21N 98.48W
05/04/2012 E1.75 INCH HOWARD NE LAW ENFORCEMENT
0913 PM HAIL 1 N ST. PAUL 41.23N 98.46W
05/04/2012 E1.75 INCH HOWARD NE LAW ENFORCEMENT
0915 PM HAIL 1 ESE ST. PAUL 41.21N 98.45W
05/04/2012 E1.00 INCH HOWARD NE TRAINED SPOTTER
0921 PM HAIL ST. PAUL 41.21N 98.46W
05/04/2012 E1.50 INCH HOWARD NE TRAINED SPOTTER
0924 PM HAIL 6 W ELBA 41.28N 98.68W
05/04/2012 E1.00 INCH HOWARD NE PUBLIC
CORRECTED LOCATION
0929 PM HAIL 6 W ELBA 41.28N 98.68W
05/04/2012 E1.75 INCH HOWARD NE PUBLIC
0930 PM HAIL ST. PAUL 41.21N 98.46W
05/04/2012 E2.00 INCH HOWARD NE STORM CHASER
0951 PM HAIL 3 W ORD 41.60N 98.99W
05/04/2012 E1.00 INCH VALLEY NE TRAINED SPOTTER
0955 PM HAIL ORD 41.60N 98.93W
05/04/2012 E1.00 INCH VALLEY NE LAW ENFORCEMENT
1009 PM HAIL 3 E ORD 41.60N 98.87W
05/04/2012 E1.00 INCH VALLEY NE LAW ENFORCEMENT
1012 PM HAIL 2 W LITCHFIELD 41.16N 99.19W
05/04/2012 E1.00 INCH SHERMAN NE TRAINED SPOTTER
1014 PM HEAVY RAIN ST. PAUL 41.21N 98.46W
05/04/2012 M1.80 INCH HOWARD NE BROADCAST MEDIA
STORM TOTAL OVER THE LAST TWO HOURS
1015 PM HAIL 3 N PLEASANTON 41.01N 99.09W
05/04/2012 E1.75 INCH BUFFALO NE TRAINED SPOTTER
&&
GUERREROLocal storm report, May 4, 11:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1108 PM CDT FRI MAY 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 2 NE ASHTON 41.27N 98.77W
05/04/2012 E1.00 INCH SHERMAN NE PUBLIC
HAS BEEN HAILING FROM 11PM THROUGH 1108 PM.
&&
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:09 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 51 min |
| May 4, 7:24 PM CDT | Tornado Warning | GID | Greeley, Valley | 36 min |
| May 4, 7:56 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 49 min |
| May 4, 8:02 PM CDT | Tornado Warning | GID | Greeley, Valley | 28 min |
| May 4, 8:22 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 38 min |
| May 4, 8:47 PM CDT | Special Weather Statement | GID | Sherman | 43 min |
| May 4, 8:56 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Merrick | 34 min |
| May 4, 8:59 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 46 min |
| May 4, 9:28 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Hall, Howard, Sherman | 32 min |
| May 4, 9:32 PM CDT | Severe Thunderstorm Warning | GID | Sherman | 28 min |
| May 4, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 45 min |
| May 4, 9:57 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 48 min |
| May 4, 10:00 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 30 min |
| May 4, 10:29 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 46 min |
| May 4, 10:42 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 33 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.